# SDR MASA2024071500094

- Difficulty date: July 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 19,847 hours, 11,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHT 1C TO 2C INOP.  RESECURED ESCAPE PATH LIGHT 1C TO 2C OPS CHECK GOOD
